# SDR R61A201505280358

- Difficulty date: May 28, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 21,317 hours, 16,741 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK,  THE RT HORIZONTAL STABILIZER L/E NR 4 RIB WAS FOUND CRACKED.  MAINTENANCE TRIMMED OUT THE CRACK,  FABRICATED A FILLER AND DOUBLER, PERFORMED NDT AND INSTALLED IAW ETD 2015-170-050793.
